Matematychni Studii
Vol. 45, No.2, 2016


New chromatic numbers in open problems
Protasov I. V.
On formulaes of integration by parts for special type of power functions (in Ukrainian)
Buhrii O. M.
Linear functionals in space of entire functions of finite order and less the given type
Malyutin K. G., Studenikina L. I.
On splitting functions in Paley-Wiener space
Dilnyi V. M., Hishchak T. I.
Sum of entire functions of bounded $L$-index in direction
Bandura A. I.
On uniform equicontinuity of generalized quasiisometries on Riemannian manifolds (in Russian)
Sevost'yanov E. A., Skvortsov S. A.
Nonlocal boundary value problem for a differential-operator equation with nonlinear right part in a complex domain (in Ukrainian)
Il'kiv V. S., Strap N. I.
Existence and uniqueness of solutions for degenerate nonlinear elliptic equations in weigthed Sobolev spaces
Cavalheiro A. C.
Continual approximate solution of the Boltzmann equation with arbitrary density
Gordevskyy V. D., Sazonova E. S.
Travaux de Husain et al. sur la continuite automatique des caracteres
El Azhari M.
A fourth order finite difference method for a nonlinear Helmholtz type boundary value problems in PDEs
Pandey P. K., Jaboob S. S.

Matematychni Studii